20 year old recently got hooked on adderall. started taking it for all the wrong reasons. the most i've taken within 48 hours is 150mgs. couldnt eat or sleep for almost 4 days. ended up picking at my skin a lot too. and now having severe back pains. what should i do? what could happen if i do that much often?
Is 100mgs of adderall too much at one time?
- 26 Oct 2009 by Anonymous
30 May 2010
Get some help as soon as possible all that you had said does not sound good at all. When your coming off it you might need some vicodin to control the pain in you back. Basically in your whole entire body it will make you hurt. Please be careful with this drug it is very dangerous.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... told to try taking one pill or two pills at a time depending on how i felt. I have two questions regarding the adderall. First is it felt like it ...
2 answers • 22 Mar 2011
Decided to try adderall.
2 answers • 11 Feb 2013
I very recently started fostering a family member that was already in a foster home. Since she had been with them they got her on medication. ...
2 answers • 2 Aug 2014
... Adderall IR 30 mg 2 times a day and I asked my doctor to switch me to XR. When he did so he prescribed me 30 mg XR one time a day and it isnt ...
1 answer • 3 Apr 2015
15 days increased on Zoloft and still having anxiety 50 mg to 100mgs when should I hope to see a change
3 answers • 25 Nov 2015